MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6802301
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that report higher than expected troponin es results obtained from a single patient sample using vitros troponin i es (tropi es) reagent lot 6070 on a vitros 5600 integrated system.The results were considered discordant when compared to a vitros hs troponin i (hstni) result and a non-vitros troponin result obtained from the same patient sample.The assignable cause of the non-reproducible higher than expected patient sample result could not be determined.Based on historical qc fluid results, a vitros tropi es lot 6070 performance issue is not a likely contributor to the event.However, the customer does not process a control fluid with a troponin i concentration at or below the url.Therefore, the performance of the vitros tropi es reagent lot 6011 at or below the url concentration of 0.034 ng/ml cannot be determined, and a reagent issue cannot be entirely ruled out as a contributing factor to the event.The customer did not perform a precision test; therefore, instrument performance at the time of the event could not be verified.However, there was no evidence indicating an instrument related issue.Pre-analytical sample processing could not be ruled out as a contributing factor as the customer was not following the sample collection device manufacturers recommended centrifugation protocol.Improper pre-analytical sample handling may have contributed to the event.It is possible that cellular debris resulting from inadequate sample preparation was present in the affected sample; however, this could not be confirmed.Continual tracking and trending of complaints has not identified any signals that would indicate a potential systematic issue with vitros tropi es reagent lot 6070.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected troponin es results were obtained from a single patient sample using vitros troponin i es (tropi es) reagent lot 6070 on a vitros 5600 integrated system.The results were considered discordant when compared to a vitros hs troponin i (hstni) result and a non-vitros troponin result obtained from the same patient sample.Patient 1, sample 1 vitros tropi es results of 0.256 and 0.26 ng/ml which is > ami cutoff 0.120 ng/ml versus the expected result hstni result of

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23863423
Report Number3007111389-2025-00140
Device Sequence Number9409596
Product Code MMI
UDI-Device Identifier10758750002504
UDI-Public(01)10758750002504(17)260104(11)250303(10)6070
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2026
Device Catalogue Number6802301
Device Lot Number6070
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown